# SDR TWRA96261

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Crank
- Part number: 65B100034
- Condition: Broken
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND L3 DOOR LIGHT ON IN COCKPIT WITH DOOR CLOSED.  REMOVED UPPER GATE AND UPPER GATE CONTROL ROD.  REMOVED TORQUE TUBE, LOWER GATE CONTROL ROD.  REMOVED AND REPLACED LATCH ROLLER CRANKS PER MM 52-11-19.  OPS CHECKED NORMAL.  RIGGING CHECKS ACCOMPLISHED ON FORWARD AND AFT UPPER ROLLERS AFTER REPLACEMENT.  UPPER GATE RIGGING ADJUSTMENTS OK.  (M)
